Alert archive / Wyoming / Winter Storm Warnings in 2008

Winter Storm Warning 13, NWS Cheyenne, WY

December 13, 2008

NWS Cheyenne, WY issued this winter storm warning at Dec 13, 2008, 4:26 AM MST. It took effect at Dec 13, 2008, 5:00 PM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 13, 2008, 4:26 AM MST (11:26 UTC)
In effect from
Dec 13, 2008, 5:00 PM MST
Expired
Dec 14, 2008, 10:58 AM MST
In force
18 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KCYS 131126
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
426 AM MST SAT DEC 13 2008

...STRONG STORM SYSTEM TO BRING SNOW...FRIGID TEMPERATURES AND
GUSTY WINDS SATURDAY NIGHT THROUGH SUNDAY...

.A PACIFIC STORM SYSTEM WILL APPROACH SOUTHEAST WYOMING TODAY.
MEANWHILE...AN ARCTIC COLD FRONT WILL MOVE SOUTH ACROSS THE AREA
THIS EVENING. THE COMBINATION OF THESE TWO WEATHER FACTORS WILL
BRING SNOW AND MUCH COLDER TEMPERATURES THROUGH SUNDAY.

WYZ063-064-066-132200-
/O.UPG.KCYS.WS.A.0013.081214T0000Z-081215T0000Z/
/O.NEW.KCYS.WS.W.0013.081214T0000Z-081215T0000Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...
HORSE CREEK
426 AM MST SAT DEC 13 2008

...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM
5 PM THIS AFTERNOON TO 5 PM MST SUNDAY. THE WINTER STORM WATCH IS
NO LONGER IN EFFECT.

LIGHT TO MODERATE SNOW WILL DEVELOP ACROSS SOUTHEAST WYOMING
TONIGHT AND WILL CONTINUE THROUGH SUNDAY. SNOW ACCUMULATIONS OF 3
TO 6 INCHES WILL BE POSSIBLE IN THE LARAMIE RANGE...WITH 6 TO 10
INCHES IN THE SIERRA MADRE AND SNOWY RANGES. STRONG NORTH WINDS
OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL ACCOMPANY THE FRONTAL
PASSAGE AND CONTINUE THROUGH EARLY SUNDAY. THIS WILL CREATE THE
POTENTIAL FOR SIGNIFICANTLY REDUCED VISIBILITIES DUE TO BLOWING
SNOW. ALONG WITH THE SNOW AND BLOWING SNOW...EXPECT FRIGID
TEMPERATURES TO AFFECT THE REGION SUNDAY WITH TEMPERATURES LIKELY
FALLING THROUGH THE DAY. AS A RESULT...WIND CHILL TEMPERATURE
VALUES WILL ALSO DROP AND APPROACH 20 BELOW ZERO BY LATE IN THE
AFTERNOON.

SNOWFALL AND WINDS WILL DECREASE THROUGH THE AFTERNOON SUNDAY...
BUT THE VERY COLD TEMPERATURES WILL CONTINUE TO BE A FACTOR
SUNDAY NIGHT INTO MONDAY AND WIND CHILLS WILL LIKELY CONTINUE TO
BE A HAZARD.

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ALONG WITH
BLOWING SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY
TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

$$

NEZ001>003-019-WYZ059>062-065-067>070-132200-
/O.UPG.KCYS.WS.A.0013.081214T0000Z-081215T0000Z/
/O.NEW.KCYS.WW.Y.0014.081214T0000Z-081215T0000Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-CONVERSE-NIOBRARA-
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...DOUGLAS...GLENROCK...LUSK...RAWLINS...
HANNA...MEDICINE BOW...LARAMIE...WHEATLAND...GUERNSEY...
TORRINGTON...CHEYENNE...PINE BLUFFS
426 AM MST SAT DEC 13 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT
FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY. THE WINTER STORM
WATCH IS NO LONGER IN EFFECT.

LIGHT TO MODERATE SNOW WILL DEVELOP ACROSS SOUTHEAST WYOMING AND
THE WESTERN NEBRASKA PANHANDLE SATURDAY NIGHT AND WILL CONTINUE
THROUGH SUNDAY. SNOW ACCUMULATIONS OF 3 TO 6 INCHES WILL BE
POSSIBLE. STRONG NORTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH
WILL ACCOMPANY THE FRONTAL PASSAGE AND CONTINUE THROUGH EARLY
SUNDAY. THIS WILL CREATE THE POTENTIAL FOR SIGNIFICANTLY REDUCED
VISIBILITIES DUE TO BLOWING SNOW. ALONG WITH THE SNOW AND BLOWING
SNOW...EXPECT FRIGID TEMPERATURES TO AFFECT THE REGION SUNDAY WITH
TEMPERATURES LIKELY FALLING THROUGH THE DAY. AS A RESULT...WIND
CHILL TEMPERATURE VALUES WILL ALSO DROP AND APPROACH 20 BELOW ZERO
BY LATE IN THE AFTERNOON.

SNOWFALL AND WINDS WILL DECREASE THROUGH THE AFTERNOON SUNDAY...
BUT THE VERY COLD TEMPERATURES WILL CONTINUE TO BE A FACTOR
SUNDAY NIGHT INTO MONDAY AND WIND CHILLS WILL LIKELY CONTINUE TO
BE A HAZARD.

A WINTER WEATHER ADVISORY MEANS WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. ACCUMULATING SNOW ALONG WITH BLOWING SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

$$

JR
5 follow-up statements
000 
WWUS45 KCYS 131907
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1207 PM MST SAT DEC 13 2008

...STRONG STORM SYSTEM TO BRING SNOW...FRIGID TEMPERATURES AND
GUSTY WINDS SATURDAY NIGHT THROUGH SUNDAY...

.A PACIFIC STORM SYSTEM WILL APPROACH SOUTHEAST WYOMING TODAY.
MEANWHILE...AN ARCTIC COLD FRONT WILL MOVE SOUTH ACROSS THE AREA
THIS EVENING. THE COMBINATION OF THESE TWO WEATHER FACTORS WILL
BRING SNOW AND MUCH COLDER TEMPERATURES THROUGH SUNDAY.

WYZ063-064-066-140315-
/O.CON.KCYS.WS.W.0013.081214T0000Z-081215T0000Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...
HORSE CREEK
1207 PM MST SAT DEC 13 2008

...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM MST SUNDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 PM MST SUNDAY. 

LIGHT TO MODERATE SNOW WILL DEVELOP ACROSS SOUTHEAST WYOMING
TONIGHT AND WILL CONTINUE THROUGH SUNDAY. SNOW ACCUMULATIONS OF
3 TO 6 INCHES WILL BE POSSIBLE IN THE LARAMIE RANGE...WITH 8 TO
12 INCHES IN THE SIERRA MADRE AND SNOWY RANGES. STRONG NORTH WINDS
OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL ACCOMPANY THE FRONTAL
PASSAGE AND CONTINUE THROUGH EARLY SUNDAY. THIS WILL CREATE THE
POTENTIAL FOR SIGNIFICANTLY REDUCED VISIBILITIES DUE TO BLOWING
SNOW. ALONG WITH THE SNOW AND BLOWING SNOW...EXPECT FRIGID
TEMPERATURES TO AFFECT THE REGION SUNDAY WITH TEMPERATURES LIKELY
FALLING THROUGH THE DAY. AS A RESULT...WIND CHILL TEMPERATURE
VALUES WILL ALSO DROP AND APPROACH 20 BELOW ZERO BY LATE IN THE
AFTERNOON.

SNOWFALL AND WINDS WILL DECREASE THROUGH THE AFTERNOON SUNDAY...
BUT THE VERY COLD TEMPERATURES WILL CONTINUE TO BE A FACTOR
SUNDAY NIGHT INTO MONDAY AND WIND CHILLS WILL LIKELY CONTINUE TO
BE A HAZARD.

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ALONG WITH
BLOWING SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY
TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

$$

NEZ001>003-019-WYZ059>062-065-067>070-140315-
/O.CON.KCYS.WW.Y.0014.081214T0000Z-081215T0000Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-CONVERSE-NIOBRARA-
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...DOUGLAS...GLENROCK...LUSK...RAWLINS...
HANNA...MEDICINE BOW...LARAMIE...WHEATLAND...GUERNSEY...
TORRINGTON...CHEYENNE...PINE BLUFFS
1207 PM MST SAT DEC 13 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM MST SUNDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM MST SUNDAY. 

LIGHT TO MODERATE SNOW WILL DEVELOP ACROSS SOUTHEAST WYOMING AND
THE WESTERN NEBRASKA PANHANDLE SATURDAY NIGHT AND WILL CONTINUE
THROUGH SUNDAY. SNOW ACCUMULATIONS OF 3 TO 6 INCHES WILL BE
POSSIBLE. STRONG NORTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH
WILL ACCOMPANY THE FRONTAL PASSAGE AND CONTINUE THROUGH EARLY
SUNDAY. THIS WILL CREATE THE POTENTIAL FOR SIGNIFICANTLY REDUCED
VISIBILITIES DUE TO BLOWING SNOW. ALONG WITH THE SNOW AND BLOWING
SNOW...EXPECT FRIGID TEMPERATURES TO AFFECT THE REGION SUNDAY
WITH TEMPERATURES LIKELY FALLING THROUGH THE DAY. AS A RESULT...
WIND CHILL TEMPERATURE VALUES WILL ALSO DROP AND APPROACH
20 BELOW ZERO BY LATE IN THE AFTERNOON.

SNOWFALL AND WINDS WILL DECREASE THROUGH THE AFTERNOON SUNDAY...
BUT THE VERY COLD TEMPERATURES WILL CONTINUE TO BE A FACTOR
SUNDAY NIGHT INTO MONDAY AND WIND CHILLS WILL LIKELY CONTINUE TO
BE A HAZARD.

A WINTER WEATHER ADVISORY MEANS WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. ACCUMULATING SNOW ALONG WITH BLOWING SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

$$
GRIFFITH
000 
WWUS45 KCYS 140314
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
814 PM MST SAT DEC 13 2008

...STRONG STORM SYSTEM TO BRING SNOW...FRIGID TEMPERATURES AND GUSTY 
WINDS TONIGHT THROUGH SUNDAY...

.A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE REGION THROUGH SUNDAY
WHILE AN ARCTIC COLD FRONT DROPS SOUTH THROUGH THE AREA THIS 
EVENING.  THE COMBINATION OF THESE TWO WEATHER FEATURES WILL BRING 
SNOW AND MUCH COLDER TEMPERATURES THROUGH SUNDAY.

WYZ063-064-066-141230-
/O.CON.KCYS.WS.W.0013.000000T0000Z-081215T0000Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...
HORSE CREEK
814 PM MST SAT DEC 13 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST SUNDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST SUNDAY. 

LIGHT TO MODERATE SNOW WILL CONTINUE ACROSS THE SOUTHEAST WYOMING 
MOUNTAINS THROUGH SUNDAY.  ACCUMULATIONS OF 3 TO 6 INCHES WILL BE 
POSSIBLE IN THE LARAMIE RANGE...WITH 8 TO 12 INCHES IN THE SIERRA 
MADRE AND SNOWY RANGES.

STRONG NORTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL 
CONTINUE THROUGH EARLY SUNDAY...CREATING LOWERED VISIBILITIES DUE TO 
BLOWING AND DRIFTING SNOW.

FRIGID TEMPERATURES WILL ALSO MOVE INTO THE REGION TONIGHT AND 
LINGER INTO SUNDAY. AS A RESULT...WIND CHILL TEMPERATURE VALUES 
WILL ALSO DROP AND APPROACH 20 BELOW ZERO BY LATE IN THE AFTERNOON.

SNOWFALL AND WINDS WILL DECREASE THROUGH THE AFTERNOON SUNDAY...
BUT THE VERY COLD TEMPERATURES WILL CONTINUE TO BE A FACTOR
SUNDAY NIGHT INTO MONDAY AND WIND CHILLS WILL LIKELY CONTINUE TO
BE A HAZARD.

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ALONG WITH
BLOWING SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY
TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

$$

NEZ001>003-019-WYZ059>062-065-067>070-141230-
/O.CON.KCYS.WW.Y.0014.000000T0000Z-081215T0000Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-CONVERSE-NIOBRARA-
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...DOUGLAS...GLENROCK...LUSK...RAWLINS...
HANNA...MEDICINE BOW...LARAMIE...WHEATLAND...GUERNSEY...
TORRINGTON...CHEYENNE...PINE BLUFFS
814 PM MST SAT DEC 13 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST
SUNDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST
SUNDAY. 

LIGHT TO MODERATE SNOW WILL CONTINUE TO SPREAD SOUTH ACROSS THE 
REGION TONIGHT...AND THEN LINGER INTO SUNDAY.  ACCUMULATIONS OF 3 TO 
6 INCHES WILL OCCUR IN MOST SPOTS.

STRONG NORTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL 
CONTINUE THROUGH EARLY SUNDAY...CREATING LOWERED VISIBILITIES DUE TO 
BLOWING AND DRIFTING SNOW.

FRIGID TEMPERATURES WILL ALSO MOVE INTO THE REGION TONIGHT AND 
LINGER INTO SUNDAY. AS A RESULT...WIND CHILL TEMPERATURE VALUES 
WILL ALSO DROP AND APPROACH 20 BELOW ZERO BY LATE IN THE AFTERNOON.

SNOWFALL AND WINDS WILL DECREASE THROUGH THE AFTERNOON SUNDAY...
BUT THE VERY COLD TEMPERATURES WILL CONTINUE TO BE A FACTOR
SUNDAY NIGHT INTO MONDAY AND WIND CHILLS WILL LIKELY CONTINUE TO
BE A HAZARD.

A WINTER WEATHER ADVISORY MEANS WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. ACCUMULATING SNOW ALONG WITH BLOWING SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA 
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN 
EMERGENCY.

$$
000 
WWUS45 KCYS 141253
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
553 AM MST SUN DEC 14 2008

...BITTERLY COLD TEMPERATURES AND WIND CHILLS WILL CONTINUE MOST
OF TODAY ALONG WITH SOME LIGHT SNOW...

.AN UPPER LEVEL WEATHER SYSTEM WILL MOVE SLOWLY EAST EXITING THE
EASTERN BORDER OF WYOMING DURING THE AFTERNOON. BITTERLY COLD AIR
WILL REMAIN OVER THE REGION...AND SOME LIGHT SNOW WILL PERSIST
INTO EARLY THIS AFTERNOON THOUGH ADDITIONAL SNOWFALL WILL BE LIGHT. 

WYZ063-064-066-142330-
/O.CON.KCYS.WS.W.0013.000000T0000Z-081215T0000Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...
HORSE CREEK
553 AM MST SUN DEC 14 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

SNOW WILL CONTINUE ACROSS THE MOUNTAINS OF SOUTHEAST WYOMING 
THROUGH THIS MORNING AND THEN SLOWLY TAPER OFF IN THE AFTERNOON.
ADDITIONAL ACCUMULATIONS WILL BE FROM 1 TO 3 INCHES. BRISK
NORTHWEST WINDS OF 15 TO 25 MPH WILL CAUSE LOCALLY REDUCED
VISIBILITIES IN BLOWING AND DRIFTING SNOW TODAY. WIND CHILL
TEMPERATURES WILL BE FROM 15 TO 25 BELOW ZERO.

TRAVEL WILL BE DIFFICULT DUE TO REDUCED VISIBILITIES AND 
SNOW PACKED ROADS.

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ALONG WITH
BLOWING SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY
TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

$$

NEZ020-021-054-055-142330-
/O.EXA.KCYS.WW.Y.0014.000000T0000Z-081215T0000Z/
BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
553 AM MST SUN DEC 14 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
WEATHER ADVISORY FOR LIGHT SNOW AND BITTERLY COLD WIND CHILLS...
WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON.

LIGHT SNOW WILL CONTINUE OVER THE SOUTHERN HALF OF THE NEBRASKA
PANHANDLE TODAY. NEW SNOW ACCUMULATIONS WILL GENERALLY BE FROM 1
TO 2 INCHES. STRONG NORTH WINDS OF 20 TO 35 MPH WILL CAUSE AREAS
OF BLOWING AND DRIFTING SNOW...ALONG WITH WIND BITTERLY COLD WIND
CHILL VALUES OF 20 TO 30 BELOW ZERO. THE SNOW AND WINDS WILL
DECREASE LATE IN THE AFTERNOON...BUT IT WILL REMAIN QUITE COLD.

A WINTER WEATHER ADVISORY MEANS WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. ACCUMULATING SNOW ALONG WITH BLOWING SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

$$

NEZ001>003-019-WYZ059>062-065-067>070-142330-
/O.CON.KCYS.WW.Y.0014.000000T0000Z-081215T0000Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-CONVERSE-NIOBRARA-
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...DOUGLAS...GLENROCK...LUSK...RAWLINS...
HANNA...MEDICINE BOW...LARAMIE...WHEATLAND...GUERNSEY...
TORRINGTON...CHEYENNE...PINE BLUFFS
553 AM MST SUN DEC 14 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE 
TODAY CAUSING LOCAL BLOWING AND DRIFTING SNOW AND WIND CHILLS 
OF 15 TO 30 BELOW ZERO. LIGHT SNOW WILL ALSO FALL AT TIMES INTO
EARLY THIS AFTERNOON BUT ADDITIONAL SNOW ACCUMULATIONS WILL ONLY
BE AN INCH OR LESS. THE SNOW AND WINDS WILL DECREASE DURING THE
AFTERNOON...BUT IT WILL REMAIN QUITE COLD.

A WINTER WEATHER ADVISORY MEANS WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. ACCUMULATING SNOW ALONG WITH BLOWING SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

$$

JLH
000 
WWUS45 KCYS 141549
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
849 AM MST SUN DEC 14 2008

...BITTERLY COLD TEMPERATURES AND WIND CHILLS WILL CONTINUE MOST
OF TODAY ALONG WITH SOME LIGHT SNOW...

.AN UPPER LEVEL WEATHER SYSTEM WILL MOVE SLOWLY EAST EXITING THE
EASTERN BORDER OF WYOMING DURING THE AFTERNOON. BITTERLY COLD AIR
WILL REMAIN OVER THE REGION...AND SOME LIGHT SNOW WILL PERSIST
INTO EARLY THIS AFTERNOON THOUGH ADDITIONAL SNOWFALL WILL BE
LIGHT.

WYZ063-064-066-150000-
/O.CON.KCYS.WS.W.0013.000000T0000Z-081215T0000Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...
HORSE CREEK
849 AM MST SUN DEC 14 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

SNOW WILL CONTINUE ACROSS THE MOUNTAINS OF SOUTHEAST WYOMING
THROUGH THIS MORNING AND THEN SLOWLY TAPER OFF IN THE AFTERNOON.
ADDITIONAL ACCUMULATIONS WILL BE FROM 1 TO 3 INCHES. BRISK
NORTHWEST WINDS OF 15 TO 25 MPH WILL CAUSE LOCALLY REDUCED
VISIBILITIES IN BLOWING AND DRIFTING SNOW TODAY. WIND CHILL
TEMPERATURES WILL RANGE FROM 20 TO 30 BELOW ZERO WITH LOCALIZED AREAS
OF 30 TO 40 BELOW READINGS.

TRAVEL WILL BE DIFFICULT DUE TO REDUCED VISIBILITIES AND SNOW
PACKED ROADS.

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ALONG WITH
BLOWING SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY
TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

$$

NEZ001>003-019>021-054-055-WYZ059>062-065-067>070-150000-
/O.CON.KCYS.WW.Y.0014.000000T0000Z-081215T0000Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
LARAMIE VALLEY-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...DOUGLAS...GLENROCK...LUSK...RAWLINS...HANNA...
MEDICINE BOW...LARAMIE...WHEATLAND...GUERNSEY...TORRINGTON...
CHEYENNE...PINE BLUFFS
849 AM MST SUN DEC 14 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE
TODAY CAUSING LOCAL BLOWING AND DRIFTING SNOW AND WIND CHILLS OF
15 TO 30 BELOW ZERO...SOME AREAS WILL SEE WIND CHILLS IN THE 30 TO
40 BELOW RANGE. LIGHT SNOW WILL ALSO FALL AT TIMES INTO EARLY THIS
AFTERNOON BUT ADDITIONAL SNOW ACCUMULATIONS WILL ONLY BE AN INCH
OR LESS. THE SNOW AND WINDS WILL DECREASE DURING THE
AFTERNOON...BUT IT WILL REMAIN QUITE COLD.

A WINTER WEATHER ADVISORY MEANS WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. ACCUMULATING SNOW ALONG WITH BLOWING SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

$$
GRIFFITH
000 
WWUS45 KCYS 141758
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1058 AM MST SUN DEC 14 2008

...WINTER STORM WARNING CANCELLED...

.THE SYSTEM THAT CAUSED THE SNOW OVERNIGHT IS MOVING OFF AND FOR
THE MOST PART ANY CHANCE OF ACCUMULATING SNOW IS ENDING. HOWEVER
VERY COLD TEMPERATURES AND WIND CHILLS WILL PERSIST FOR THE
REMAINDER OF THE DAY.

WYZ063-064-066-141900-
/O.CAN.KCYS.WS.W.0013.000000T0000Z-081215T0000Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...
HORSE CREEK
1058 AM MST SUN DEC 14 2008

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER
STORM WARNING. 

THE SYSTEM THAT CAUSED THE SNOW OVERNIGHT IS MOVING OFF AND FOR
THE MOST PART ANY CHANCE OF ACCUMULATING SNOW IS ENDING. HOWEVER
VERY COLD TEMPERATURES AND WIND CHILLS WILL PERSIST FOR THE
REMAINDER OF THE DAY.


$$

NEZ001>003-019>021-054-055-WYZ059>062-065-067>070-141900-
/O.CAN.KCYS.WW.Y.0014.000000T0000Z-081215T0000Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
LARAMIE VALLEY-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...DOUGLAS...GLENROCK...LUSK...RAWLINS...HANNA...
MEDICINE BOW...LARAMIE...WHEATLAND...GUERNSEY...TORRINGTON...
CHEYENNE...PINE BLUFFS
1058 AM MST SUN DEC 14 2008

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

THE SYSTEM THAT CAUSED THE SNOW OVERNIGHT IS MOVING OFF AND FOR
THE MOST PART ANY CHANCE OF ACCUMULATING SNOW IS ENDING. HOWEVER
VERY COLD TEMPERATURES AND WIND CHILLS WILL PERSIST FOR THE
REMAINDER OF THE DAY.

$$
GRIFFITH

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Dec 12, 3:01 PM MST, 13 hours 25 minutes earlier.

Area forecast discussion, Dec 12, 3:01 PM MST, 13 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
301 PM MST FRI DEC 12 2008

.SHORT TERM...TONIGHT THROUGH SUNDAY...
ACTIVE PERIOD AHEAD FOR THE WEEKEND ACROSS SOUTHEAST WYOMING AND
THE WESTERN NEBRASKA PANHANDLE. WINDS WILL BE THE FIRST CONCERN AS
700 MB WINDS ARE FORECAST TO REACH AROUND 60 KNOTS OVERNIGHT
TONIGHT AHEAD OF THE NEXT STORM SYSTEM. THE TIMING WILL BE
CRITICAL AS RISING MOTION WILL DEVELOP BENEATH THE LEFT EXIT
REGION OF THE APPROACHING JET STREAK EARLY SATURDAY. HAVE ISSUED A
HIGH WIND WARNING FOR THE FAVORED WINDY AREAS FROM 6Z TO 15Z
SATURDAY TO ACCOUNT FOR THE EXPECTED GUSTS TO AROUND 60 MPH.
FURTHER COMPLICATING THE SITUATION IN THE HIGHER TERRAIN WILL BE
OROGRAPHIC LIFT PRODUCING A SLIGHT CHANCE FOR SNOW SHOWERS.
BELIEVE THAT STRONG GUSTY WINDS WILL STILL BE ABLE TO MIX DOWN TO
THE SURFACE.

WINDS SHOULD DIMINISH AS LIFT INCREASES SATURDAY WITH THE APPROACH
OF THE UPPER LEVEL STORM SYSTEM AND ARCTIC COLD FRONT. THE COLD
FRONT WILL BEGIN TO MOVE SOUTH AND EAST ACROSS THE FORECAST AREA
LATE IN THE AFTERNOON SATURDAY...AND WILL BE THROUGH THE AREA BY
11 PM MST. SNOWFALL WILL DEVELOP ALONG AND BEHIND THE FRONTAL
PASSAGE...WITH THE BEST SUPPORT FOR ACCUMULATING SNOWS TRAILING
BEHIND THE SURFACE FRONT AND MORE COLLOCATED WITH THE 700 MB
FRONTOGENESIS. GOOD INSTABILITY IN THE MID-LEVELS WILL BE PRESENT
ALONG WITH THE FAVORABLE DIFLUENT FLOW ALOFT. ALTHOUGH SNOWFALL
AMOUNTS WILL BE MORE IN LINE WITH THOSE REQUIRING ONLY AN
ADVISORY...HAVE EXPANDED THE WINTER STORM WATCH TO INCLUDE LOWER
ELEVATIONS EXCEPT FOR THE SOUTHERN NEBRASKA PANHANDLE. THINKING IS
THAT THE COMBINATION OF STRONG NORTH WINDS BEHIND THE FRONT AND
SNOWFALL WILL CREATE WIDESPREAD BLOWING OF NEW FALLEN SNOW. WIND
CHILLS WILL ALSO BE A CONCERN THROUGH THE DAY SUNDAY AS
TEMPERATURES FALL WITH THE STRONG NORTH TO NORTHWEST WINDS. WINTER
WEATHER ADVISORIES MAY BE ALL THAT WILL EVENTUALLY BE NEEDED...BUT
IN THE INTEREST OF GETTING THE WORD OUT TO WEEKEND TRAVELERS FELT
THAT EXPANDING THE WATCH WAS APPROPRIATE AT THIS POINT. SNOWFALL
WILL DIMINISH SUNDAY AFTERNOON FROM WEST TO EAST ACROSS THE AREA.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY DECEMBER 19TH...

SUNDAY NIGHT...COLD AIR REMAINS. SLIGHT CHANCE OF SNOW ON TAP WITH
LOW LEVEL UPSLOPE...ALTHOUGH LOW AMPLITUDE RIDGING ALOFT WILL LIMIT
AREAL COVERAGE OF SNOW.

MONDAY...STRENGTH OF ARCTIC AIRMASS SUGGESTS THAT GFS MOS HIGH
TEMPERATURES STILL TOO WARM. OROGRAPHIC SNOWS LOOK GOOD WEST OF
INTERSTATE 25...WITH DRYING FURTHER EAST DUE TO SOUTHWEST FLOW ALOFT
OVER THE SHALLOW COLD AIR.

TUESDAY...REINFORCING SHOT OF COLD AIR WITH TROUGH ALOFT ACROSS THE
NORTHERN AND CENTRAL ROCKIES. CYCLONIC FLOW ALOFT AND LOW LEVEL
UPSLOPE SUGGESTS A SLIGHT CHANCE OF SNOW.

WEDNESDAY...SNOW CHANCES DWINDLE WITH LESS LOW AND MID LEVEL
MOISTURE ALTHOUGH OROGRAPHIC SNOWS STILL ON TAP ACROSS OUR WESTERN
COUNTIES WITH FAVORABLE FLOW ALOFT. SLOW WARMING TREND AS ARCTIC
AIRMASS MODERATES...ALBEIT SLOWLY.

THURSDAY...SLOW WARMING TREND CONTINUES BASED ON THICKNESS TRENDS.
RELATIVELY DRY SOUTHWEST FLOW ALOFT WILL ONLY PRODUCE SCATTERED
OROGRAPHIC SNOW SHOWERS ACROSS OUR SOUTHWEST MOUNTAINS.

FRIDAY...SLIGHTLY WARMER AGAIN AS ARCTIC AIRMASS MODERATES. MAXIMUM
TEMPERATURES STILL BELOW NORMAL WITH 1000-500 MB THICKNESSES NEAR
5340 METERS. DRY EAST OF THE MOUNTAINS WITH SOUTHWEST FLOW ALOFT.
OROGRAPHIC SNOW SHOWERS IN MOIST SOUTHWEST FLOW WEST OF INTERSTATE
25.

&&

.AVIATION...
GUSTY WINDS ACROSS THE HIGHER TERRAIN WILL BE PRESENT OVERNIGHT
AND EARLY SATURDAY MORNING WITH SOME MOUNTAIN OBSCURATION DUE TO
OROGRAPHIC SNOW SHOWERS...BUT VFR CONDITIONS ARE EXPECTED TO
PREVAIL AT THE TERMINALS. CONDITIONS WILL DETERIORATE ACROSS
CARBON COUNTY...NEAR KRWL...AS CEILINGS DECREASE AND PRECIPITATION
BECOMES MORE WIDESPREAD SATURDAY AFTERNOON.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FROM 11 PM FRIDAY TO 8 AM SATURDAY FOR
     WYZ062-WYZ063-WYZ064-WYZ066-WYZ067.
     WINTER STORM WATCH FROM 5 PM SATURDAY TO 5 PM SUNDAY FOR
     WYZ059-WYZ060-WYZ061-WYZ062-WYZ063-WYZ064-WYZ065-WYZ066-
     WYZ067-WYZ068-WYZ069-WYZ070.
NE...WINTER STORM WATCH FROM 5 PM SATURDAY TO 5 PM SUNDAY FOR
     NEZ001-NEZ002-NEZ003-NEZ019.

&&

SHORT TERM/AVIATION...CARPENTER
LONG TERM...RUBIN
Hazardous weather outlook, Dec 12, 2:14 PM MST, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHEYENNE WY
214 PM MST FRI DEC 12 2008

NEZ001>003-019>021-054-055-WYZ059>070-132115-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
214 PM MST FRI DEC 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT FROM 11 PM MST TONIGHT THROUGH 8
AM MST SATURDAY MORNING INCLUDING THE FAVORED AREAS ALONG
INTERSTATE 80 NEAR ARLINGTON...ALONG INTERSTATE 25 NEAR BORDEAUX
AND ACROSS THE SUMMIT OF THE LARAMIE RANGE. STRONG WINDS WILL ALSO BE
PRESENT ACROSS THE HIGHER TERRAIN AREAS OF THE SIERRA MADRE
...SNOWY AND NORTHERN LARAMIE RANGES TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN ARCTIC COLD FRONT WILL PUSH ACROSS THE REGION SATURDAY NIGHT.
SNOW AND MUCH COLDER TEMPERATURES WILL SPREAD SOUTH BEHIND THE
FRONT...WITH THESE CONDITIONS LINGERING INTO SUNDAY AFTERNOON. NEW
SNOW ACCUMULATIONS OF 3 TO 6 INCHES WILL BE POSSIBLE BY SUNDAY
EVENING. ALSO...WITH VERY COLD TEMPERATURES MOVING INTO THE AREA WITH
BRISK NORTH WINDS OF 20 TO 30 MPH...WIND CHILL VALUES OF 15 TO 25
BELOW ZERO WILL BE POSSIBLE BY LATE SUNDAY AFTERNOON AND CONTINUING
THROUGH MONDAY. A WINTER STORM WATCH IS IN EFFECT FOR MUCH OF THE
AREA SATURDAY EVENING THROUGH SUNDAY AFTERNOON. ALTHOUGH THE
SOUTHERN PORTION OF THE NEBRASKA PANHANDLE IS NOT INCLUDED IN THE
WINTER STORM WATCH AT THIS TIME...LIGHT SNOW ACCUMULATIONS CAN
ALSO BE EXPECTED THERE ALONG WITH THE GUSTY NORTH WINDS AND VERY
COLD TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL ACCUMULATIONS OR
SIGNIFICANT REDUCTION OF VISIBILITY DUE TO BLOWING SNOW OVER THE
WEEKEND.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 4:26 AM MSTWinter Weather AdvisoryCYSCrook, Weston31 hr

Nearby

Winter Storm Warnings in Wyoming, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.